# SDR SIMA201014801

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 18,137 hours, 14,735 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4053 UPON ENTERING THE AIRCRAFT THE FLIGHT CREW REPORTED, SMELLED A STRONG ELECTRICAL ODOR AROUND ROW 3.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT SIDEWALL 3BC BALLAST IAW EMB 140 AMM 33-21-04.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
